A 41-year-old female asked:
i'm 41 years old. i don't take any medication aside from atenolol that i've taken for several years. i have started bruising very easily lately.
1 doctor answer • 2 doctors weighed in
Specializes in Hospital-based practice
Skin Bruising: Many causes of bruising in young women close to the middle age. This require proper conversation with your doctor and proper physical examination to evaluate for the cause. Many are blood related, few others are things we sometimes do to our body or medications we take, such as steroids, and sometimes diet that affect the clotting system in the body. Proper lab works need to be ordered as well.
2267 viewsReviewed >2 years ago
Last updated Sep 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.